Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Super solutions of the dynamical Yang-Baxter equation


Author: Gizem Karaali
Journal: Proc. Amer. Math. Soc. 134 (2006), 2521-2531
MSC (2000): Primary 17B37
DOI: https://doi.org/10.1090/S0002-9939-06-08495-4
Published electronically: March 22, 2006
MathSciNet review: 2213729
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Solutions of the classical dynamical Yang-Baxter equation on a Lie superalgebra are called super dynamical $ r-$matrices. A super dynamical $ r-$matrix $ r$ satisfies the zero weight condition if

$\displaystyle [h\otimes 1 + 1 \otimes h, r(\lambda)] = 0$    for all $\displaystyle h \in \mathfrak{h}, \lambda \in \mathfrak{h}^*. $

In this paper we classify super dynamical $ r-$matrices with zero weight.


References [Enhancements On Off] (What's this?)

  • 1. Belavin, A. A., Drinfeld, V. G.; ``Solutions of the Classical Yang-Baxter Equation and Simple Lie Algebras'', Funct. Anal. Appl. 16 (1982), pp.159-180. MR 0674005 (84e:81034)
  • 2. Belavin, A. A., Drinfeld, V. G.; ``Triangle Equation and Simple Lie Algebras'', Soviet Scientific Reviews Sect. C 4 (1984), pp.93-165. MR 0768939 (87h:58078)
  • 3. Etingof, P.; ``On the Dynamical Yang-Baxter Equation'', Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002), Higher Ed. Press, 2002, pp.555-570. MR 1957065 (2004k:17025)
  • 4. Etingof, P., Schedler, T., Schiffmann, O.; ``Explicit Quantization of Dynamical $ r$-matrices for Finite Dimensional Semisimple Lie Algebras'', J. Amer. Math. Soc. 13 (2000), no. 3, pp.595-609. MR 1758755 (2001j:17024)
  • 5. Etingof, P., Schiffmann, O.; Lectures on Quantum Groups, International Press, 1998. MR 1698405 (2000e:17016)
  • 6. Etingof, P., Varchenko, A.; ``Geometry and Classification of Solutions of the Classical Dynamical Yang-Baxter Equation'', Comm. Math. Phys. 192 (1998), no. 1, pp.77-120. MR 1612160 (99e:32032)
  • 7. Geer, N.; ``Etingof-Kazhdan Quantization of Lie Superbialgebras''; arXiv:math.QA/0409563
  • 8. Karaali, G.; ``Constructing r-matrices on Simple Lie Superalgebras'', J. Algebra 282 (2004), no.1, pp.83-102. MR 2095573 (2005h:17017)
  • 9. Karaali, G.; ``A New Lie Bialgebra Structure on $ sl(2,1)$'', Contemp. Math. (to appear).
  • 10. Schiffmann, O.; ``On Classification of Dynamical r-matrices'', Math. Res. Lett. 5 (1998), pp.13-30. MR 1618367 (99j:17026)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 17B37

Retrieve articles in all journals with MSC (2000): 17B37


Additional Information

Gizem Karaali
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106
Email: gizem@math.ucsb.edu

DOI: https://doi.org/10.1090/S0002-9939-06-08495-4
Keywords: Dynamical $r-$matrices, the dynamical Yang-Baxter equation, Lie superalgebras
Received by editor(s): March 31, 2005
Published electronically: March 22, 2006
Communicated by: Dan M. Barbasch
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society